MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 3.0MM BIHEXAGONAL SCREWDRIVER WITH T-HANDLE; SCREWDRIVERS

OBERDORF SYNTHES PRODUKTIONS GMBH 3.0MM BIHEXAGONAL SCREWDRIVER WITH T-HANDLE; SCREWDRIVERS
Catalog Number 03.607.001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tip of the screwdriver is broken off as complained.Almost the whole bihexagonal tip is broken off and was not returned for investigation.The fracture angle is oblique.Besides, the instrument presents normal signs of use.Dimensional inspection cannot be performed due to the damage incurred.The complaint condition is confirmed as the tip of the screwdriver is broken.This production lot (3335962) was manufactured in march 2010 according to the specification.The parts conformed to dimensional specifications at the time of manufacturing and passed inspection requirements with no non-conformities reported.The correct material was used, and the hardness parameters were within the specifications.There were no issues during the manufacture of this product that would contribute to this complaint condition.The damage occurred is determined to be post production/acceptance criteria's.A definitive root cause for the screwdriver breaking could not be determined based on the provided information.The oblique fracture angle suggests that off-axis force has been applied.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot: part: 03.607.001, lot: 3335962, manufacturing site: (b)(4), release to warehouse date: 11 march 2010.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the tightening end of screwdriver snapped off.This case was reported by the loan kit technician during loan kit inspection.No further information can be obtained as the case was not reported by the customer.This report is for one (1) 3.0mm bihexagonal screwdriver with t-handle.This is report 1 of 1 for (b)(4).

Brand Name
3.0MM BIHEXAGONAL SCREWDRIVER WITH T-HANDLE
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9151893
Report Number8030965-2019-68971
Device Sequence Number16600399
Product Code HXX
UDI-Device Identifier07611819185371
UDI-Public(01)07611819185371
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.607.001
Device Lot Number3335962
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2019
Initial Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1